# SDR AALA201702279026

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON RIGHT SIDE FLOOR PRESSURE DECK PANEL FASTENER HOLES 1, 3, 4, AND 5, OUTBOARD END AT -Y1400 AND FRAME 36. REPAIRED THE FLOOR PANEL IAW EA 267147.
